# SDR BAQA089833

- Difficulty date: October 15, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N39181
- Make and model: Bolkms BK117A3
- Aircraft serial: 7003
- Aircraft time: 10,401 hours
- Engine: Lyc LTS101*
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 6223672001
- Part serial: 4023
- Condition: Inoperative
- Location: Dme
- Part time: 3,066 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DME INDICATOR UNIT WILL NOT FUNCTION AT ALL. REPLACED WITH SERVICEABLE UNIT.
